PUBLICACIONES

Sociedad Colombiana de Matemáticas:Publicaciones

Revista Colombiana de Matemáticas

Volumen 32 [2] (1998)Páginas 93-99

Wavelet transforms and singularities of L_2-functions in R^n

Jaime Navarro
Universidad Autónoma Metropolitana, México D. F.

Abstract. For a function f in L 2 ( R ), a wavelet transform with respect to an admissible function is defined such that its singularities are precisely the points where f fails to be smooth.

Palabras claves. Admissible functions, wavelet transform.

Codigo AMS. 1991 42A38, 44A05.

Archivo completo : Formato [PDF] (650 K). Formato [DVI] (64 K).